MathSciNet Relay Station
MathSciNet bibliographic data
MR1684747 60G17 (28A78 60J55 60J65)
Hu, Yueyun Hausdorff and packing measures of the level sets of iterated Brownian motion. J. Theoret. Probab. 12 (1999), no. 2, 313–346.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement